# SDR SWAA2025012178646

- Difficulty date: December 17, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT 2024-766909<[01] REPLACED WEB LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 147A7500 SHEET 29 REV-.;[02] CORRECTED STEP 1 REPLACED WEB LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 147A7500 SHEET 29 REV-.SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELOW
